# SDR AWXA200401281

- Difficulty date: October 22, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 055
- Aircraft time: 47,808 hours, 21,711 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D53475765204
- Condition: Corroded
- Location: Cargo Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C-04 CHECK CORROSION WAS FOUND AT FASTENER HOLES ON LOWER SILL BEAM OF BULK CARGO DOOR BETWEEN FR 60 AND FR 62, STR 38 RT.  MAINTENANCE CUT OUT DAMAGE IN SILL BEAM FROM FR 60 TO FR 62, STR 38 RT; FABRICATED A FILLER AND DOUBLER; INSTALLED REPAIR PARTS IAW A320 SRM 53-41-49, FIG 203.
